# SDR YENA2024121601559

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 01948
- Aircraft time: 82,231 hours, 29,809 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945128218
- Part serial: ELACVB014039
- Condition: Failed
- Location: Nr 1 Elac
- Part time: 15,496 hours, 5,774 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#787, JFK-SXM. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) 'F CTL ELAC 1 PITCH FAULT IN FLIGHT. NECESSITATED A RETURN TO JFK FLT MX; REF TSM 27-93-00-810-859-A. REMOVED AND REPLACED ELAC 1 COMPUTER IAW AMM 27-93-34. REF L/P 4133099 (AS PRECAUTION R/R ELEC 2 IAW AMM 27-93-34 OPS CHK GOOD. NO FAULTS/MSG NOTED. A/C OK FOR CONT. SVC.) FOR ELAC 2 R/R. OPS CHECK GOOD. NO FAULTS/MSGS. ALL CONFIGU'S NORMAL. A/C OK FOR CONT SVC.'
